# SDR UALA2012082004630

- Difficulty date: August 17, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 54,667 hours, 6,536 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LEAKING FUEL FROM MAIN FUEL SUPPLY LINE.  REPLACED NR 2 ENG MAIN FUEL FEED LINE PER MM, NO LEAKS NOTED AFTER WET MOTOR AND 5 MINUTE IDLE RUN.
